Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
34 Publications
2025 | Published | Journal Article | IST-REx-ID: 19440 |

Alon Y, Anastos M. The completion numbers of hamiltonicity and pancyclicity in random graphs. Random Structures and Algorithms. 2025;66(2). doi:10.1002/rsa.21286
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18583 |

Anastos M, Cooley O, Kang M, Kwan MA. Partitioning problems via random processes. Journal of the London Mathematical Society. 2024;110(6). doi:10.1112/jlms.70010
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18655 |

Anastos M, Diskin S, Elboim D, Krivelevich M. Climbing up a random subgraph of the hypercube. Electronic Communications in Probability. 2024;29. doi:10.1214/24-ECP639
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 18702 |

Anastos M, Auerbach B, Baig MA, et al. The cost of maintaining keys in dynamic groups with applications to multicast encryption and group messaging. In: 22nd International Conference on Theory of Cryptography. Vol 15364. Springer Nature; 2024:413-443. doi:10.1007/978-3-031-78011-0_14
[Preprint]
View
| DOI
| Download Preprint (ext.)
2024 | Published | Conference Paper | IST-REx-ID: 18758 |

Lill J, Petrova KH, Weber S. Linear-time MaxCut in multigraphs parameterized above the Poljak-Turzík bound. In: 19th International Symposium on Parameterized and Exact Computation. Vol 321. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.IPEC.2024.2
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18753 |

Carbonero A, Koerts H, Moore B, Spirkl S. On heroes in digraphs with forbidden induced forests. European Journal of Combinatorics. 2024;125. doi:10.1016/j.ejc.2024.104104
View
| DOI
| Download None (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17376 |

Kwan MA, Wigderson Y. The inertia bound is far from tight. Bulletin of the London Mathematical Society. 2024;56(10):3196-3208. doi:10.1112/blms.13127
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18951 |

Hartarsky I, Lichev L, Toninelli FL. Local dimer dynamics in higher dimensions. Annales de l’Institut Henri Poincaré D, Combinatorics, Physics and their Interactions. 2024. doi:10.4171/aihpd/200
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Koval I, Kwan MA. Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. 2024;75(3):869-899. doi:10.1093/qmath/haae030
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15163 |

Campbell R, Hörsch F, Moore B. Decompositions into two linear forests of bounded lengths. Discrete Mathematics. 2024;347(6). doi:10.1016/j.disc.2024.113962
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18157 |

Brunck FR, Kwan MA. Books, Hallways, and social butterflies: A note on sliding block puzzles. Mathematical Intelligencer. 2024. doi:10.1007/s00283-024-10358-x
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18559 |

Kwan MA, Sah A, Sawhney M, Simkin M. High-girth Steiner triple systems. Annals of Mathematics. 2024;200(3):1059-1156. doi:10.4007/annals.2024.200.3.4
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14319 |

Anastos M, Fabian D, Müyesser A, Szabó T. Splitting matchings and the Ryser-Brualdi-Stein conjecture for multisets. Electronic Journal of Combinatorics. 2023;30(3). doi:10.37236/11714
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14344 |

Anastos M. Fast algorithms for solving the Hamilton cycle problem with high probability. In: Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. Vol 2023. Society for Industrial and Applied Mathematics; 2023:2286-2323. doi:10.1137/1.9781611977554.ch88
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14444 |

Kwan MA, Sah A, Sawhney M, Simkin M. Substructures in Latin squares. Israel Journal of Mathematics. 2023;256(2):363-416. doi:10.1007/s11856-023-2513-9
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14499 |

Kwan MA, Sah A, Sauermann L, Sawhney M. Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture. Forum of Mathematics, Pi. 2023;11. doi:10.1017/fmp.2023.17
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11706 |

Liebenau A, Mattos L, Mendonca dos Santos W, Skokan J. Asymmetric Ramsey properties of random graphs involving cliques and cycles. Random Structures and Algorithms. 2023;62(4):1035-1055. doi:10.1002/rsa.21106
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13042 |

Anastos M. A note on long cycles in sparse random graphs. Electronic Journal of Combinatorics. 2023;30(2). doi:10.37236/11471
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14867 |

Anastos M. Constructing Hamilton cycles and perfect matchings efficiently. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University Press; 2023:36-41. doi:10.5817/cz.muni.eurocomb23-005
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 15173 |

Kwan MA, Sah A, Sawhney M. Enumerating matroids and linear spaces. Comptes Rendus Mathematique. 2023;361(G2):565-575. doi:10.5802/crmath.423
[Published Version]
View
| Files available
| DOI
| arXiv